# SDR HNAA2012081700385

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 38,916 hours, 34,915 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Leaking
- Location: Wing Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI ICE FAIL DURING PNEUMATIC TEST ON CLIMB.  R & R Y DUCT IN PACK AREA THAT WAS LEAKING. R+R BULBS FOR WING OPEN LIGHT IAW AMM 20 13 04. OPS CHECK GOOD IAW AMM 30 00 00 700 802 A. OKAY FOR SERVICE CLEAR MEL.
